MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD. DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Lot Number 2102011
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459); Low Readings (2460)
Health Effect - Clinical Codes Hyperglycemia (1905); Hypoglycemia (1912); Insufficient Information (4580)
Date of Event 05/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user stated that she received from her dario meter a low bg reading of 79 mg/dl and a high bg reading of 402 mg/dl, when compared to bg readings of 130 mg/dl and 140 mg/dl from her two other non-dario meters.While on the phone with dario's representative, the user stated that several hours after testing, she retested and received a bg reading of 89 mg/dl.Due to this reading, the user stated that she ate something in order to raise her bg level.The user reported that she has begun to test three to four times a day, due to the inconsistent bg readings that she has been receiving.The user also mentioned that she did not experience any symptoms of low or high blood glucose levels that correlated with the bg readings that she received.Due to the above, a replacement of dario's strips and control solution was sent to the user to make sure that the dario strips and meter are reading correctly, and to ensure proper technique.After the above was received, multiple attempts to follow up with the user were made, however, no response has been received to date.
 
Event or Problem Description
On (b)(6) 2024, the user contacted dario to report inconsistent blood glucose (bg) readings.The user reported that she received from her dario meter several low bg readings followed by a high bg reading.Due to the above, the user stated that she decided to test her bg level using another two non-dario meters.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD.
5 tarshish st.
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st.
north industrial park
caesarea, 30798-21
MDR Report Key19604347
Report Number3010606081-2024-00037
Device Sequence Number7279661
Product Code NBW
UDI-Device Identifier00850065006406
UDI-Public0850065006406
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number2102011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale